MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCH, BIO-COMP P-LCK, 2.4 X 11.3; SCREW, FIXATION, BONE

ARTHREX, INC. SUTR ANCH, BIO-COMP P-LCK, 2.4 X 11.3; SCREW, FIXATION, BONE
Model Number SUTR ANCH, BIO-COMP P-LCK, 2.4 X 11.3
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/03/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was discovered via facility medwatch report ((b)(4)) that the following incident occurred: while attempting to insert the anchor for the labral repair it dislodged upon insertion and could not be found visually with the arthroscope.Another anchor was open and utilized correctly to complete the procedure.The initial anchor that was dislodged was not found and remained in the patient.Arthrex anchor was a bio-composite pushlock 2.4 x 11.3mm (expiration date 04/30/2021, reference number ar-2922bc.Surgery was completed with no further complications, dressings applied and patient was taken to pacu.Additional information obtained from the facility clinical risk specialist: the date of the procedure was (b)(6) 2019.It is possible the device may have been suctioned out by the neptune device however they were unable to confirm this.The device could still be in the patient.

Brand Name
SUTR ANCH, BIO-COMP P-LCK, 2.4 X 11.3
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key9287380
Report Number1220246-2019-01398
Device Sequence Number14031240
Product Code HWC
UDI-Device Identifier00888867197664
UDI-Public00888867197664
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K063479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 11/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSUTR ANCH, BIO-COMP P-LCK, 2.4 X 11.3
Device Catalogue NumberAR-2922BC
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2019
Initial Report FDA Received Date11/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;